Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jay-L 14

Do you guys think this is a little too much?

Recommended Posts

whats up everyone. i'm 20 years old 5'10 150 pounds. i'm about to finish my 7th month of accutane. the first month i was put on 40 mg followed by 80 mg the 2nd month. from the 3rd-7th month, i was put on 120 mg. that's 5 months on 120 mg. i'm happy this is my last month because damn, it's really putting a beating on me now. up until this month i was feeling okbut recently i've been sooo tired and my back has been aching a lot. *MODERATOR EDIT - REMOVED COMMENT THAT IS AGAINST THE BOARD RULES. READ THE BOARD RULES* about a month ago i cut my arm pretty bad and it just basically healed now. it left a pretty nasty scar. the scar is a reddish pinkish color. do you think there is anything i can do to help make this scar fade in color? i can't complain at all with the results accutane has given me. i'm 100% clear of acne but i just have a few red marks that need to fade (they're not that visible). in all, do you think it was dumb for my derm to put me on 120 mg for 5 months straight? thanks.

Share this post


Link to post
Share on other sites

That's a question you should be asking your derm, not us. We don't know anything about the condition of your acne, your blood test results, other factors, other illnesses, etc.

PS: Read the board rules.

Share this post


Link to post
Share on other sites
whats up everyone. i'm 20 years old 5'10 150 pounds. i'm about to finish my 7th month of accutane. the first month i was put on 40 mg followed by 80 mg the 2nd month. from the 3rd-7th month, i was put on 120 mg. that's 5 months on 120 mg. i'm happy this is my last month because damn, it's really putting a beating on me now. up until this month i was feeling okbut recently i've been sooo tired and my back has been aching a lot. *MODERATOR EDIT - REMOVED COMMENT THAT IS AGAINST THE BOARD RULES. READ THE BOARD RULES* about a month ago i cut my arm pretty bad and it just basically healed now. it left a pretty nasty scar. the scar is a reddish pinkish color. do you think there is anything i can do to help make this scar fade in color? i can't complain at all with the results accutane has given me. i'm 100% clear of acne but i just have a few red marks that need to fade (they're not that visible). in all, do you think it was dumb for my derm to put me on 120 mg for 5 months straight? thanks.

if i ask my derm if it was dumb to put me on 120 mg for 5 months straight obviously she will say no, no? i'm just looking for other peoples insight...

Share this post


Link to post
Share on other sites

Ask WHY, not if it was dumb.....

It seems it didn't bother you all that much during the whole 5 months you did take the 120mg, so why all of a sudden now get worried about it?

Share this post


Link to post
Share on other sites
whats up everyone. i'm 20 years old 5'10 150 pounds. i'm about to finish my 7th month of accutane. the first month i was put on 40 mg followed by 80 mg the 2nd month. from the 3rd-7th month, i was put on 120 mg. that's 5 months on 120 mg. i'm happy this is my last month because damn, it's really putting a beating on me now. up until this month i was feeling okbut recently i've been sooo tired and my back has been aching a lot. *MODERATOR EDIT - REMOVED COMMENT THAT IS AGAINST THE BOARD RULES. READ THE BOARD RULES* about a month ago i cut my arm pretty bad and it just basically healed now. it left a pretty nasty scar. the scar is a reddish pinkish color. do you think there is anything i can do to help make this scar fade in color? i can't complain at all with the results accutane has given me. i'm 100% clear of acne but i just have a few red marks that need to fade (they're not that visible). in all, do you think it was dumb for my derm to put me on 120 mg for 5 months straight? thanks.

if i ask my derm if it was dumb to put me on 120 mg for 5 months straight obviously she will say no, no? i'm just looking for other peoples insight...

if you would have read my WHOLE post instead of focusing so much on the part where you edited out, you would have read that recently i've been having bad back pain and i've been extremely fatigued. plus it's MY health, why the hell wouldn't i be worried? just joined this board and already i come across ignorance...from a mod non-the-less..

Share this post


Link to post
Share on other sites

Your part about back pain is still in there. The part about a cut that took a while to heal is still there. ONLY one little comment THAT HAS NOTHING TO DO WITH THE TOPIC is gone. Read the board rules. Getting snitty isn't going to do you any good, either.

Share this post


Link to post
Share on other sites

:popcorn:

Your part about back pain is still in there. The part about a cut that took a while to heal is still there. ONLY one little comment THAT HAS NOTHING TO DO WITH THE TOPIC is gone. Read the board rules. Getting snitty isn't going to do you any good, either.

Share this post


Link to post
Share on other sites

A post that has absolutely nothing to do with the topic is now invisible.

Share this post


Link to post
Share on other sites
whats up everyone. i'm 20 years old 5'10 150 pounds. i'm about to finish my 7th month of accutane. the first month i was put on 40 mg followed by 80 mg the 2nd month. from the 3rd-7th month, i was put on 120 mg. that's 5 months on 120 mg. i'm happy this is my last month because damn, it's really putting a beating on me now. up until this month i was feeling okbut recently i've been sooo tired and my back has been aching a lot. *MODERATOR EDIT - REMOVED COMMENT THAT IS AGAINST THE BOARD RULES. READ THE BOARD RULES* about a month ago i cut my arm pretty bad and it just basically healed now. it left a pretty nasty scar. the scar is a reddish pinkish color. do you think there is anything i can do to help make this scar fade in color? i can't complain at all with the results accutane has given me. i'm 100% clear of acne but i just have a few red marks that need to fade (they're not that visible). in all, do you think it was dumb for my derm to put me on 120 mg for 5 months straight? thanks.

if i ask my derm if it was dumb to put me on 120 mg for 5 months straight obviously she will say no, no? i'm just looking for other peoples insight...

if you would have read my WHOLE post instead of focusing so much on the part where you edited out, you would have read that recently i've been having bad back pain and i've been extremely fatigued. plus it's MY health, why the hell wouldn't i be worried? just joined this board and already i come across ignorance...from a mod non-the-less..

you just avoided my last post towards you. i know all that stuff is still in there but you said "It seems it didn't bother you all that much during the whole 5 months you did take the 120mg, so why all of a sudden now get worried about it?" and i replied telling you that you should focus on my whole post and not only focus on JUST the part you edited out and you will have found your answer. plus you asked why am i worried about my health. what kind of question is that? no where in my last post did i ask if those pieces of info were still in there...AGAIN, you are not comprehending what i am writing. anyway, can someone USEFUL post in my thread?

Share this post


Link to post
Share on other sites

Why don't you simply open up a new post as this one is getting belligerent. :angel:

Share this post


Link to post
Share on other sites
Guest
This topic is now closed to further replies.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×